Volume 31, Issue 1 (IJIEPR 2020)                   IJIEPR 2020, 31(1): 1-12 | Back to browse issues page

XML Print

Download citation:
BibTeX | RIS | EndNote | Medlars | ProCite | Reference Manager | RefWorks
Send citation to:

Khalifa H, Ammar E E. Study on probabilistic multi- objective linear fractional programming problems under fuzziness. IJIEPR 2020; 31 (1) :1-12
URL: http://ijiepr.iust.ac.ir/article-1-935-en.html
1- Operations Research Department- Faculty of Graduate Studies of Statistical Research- Cairo University , hamiden_2008@yahoo.com
2- 2. Mathematics Department, Faculty of Science, Tanta University, Tanta, Egypt.
Abstract:   (3426 Views)
   This paper deals with a multi- objective linear fractional programming problem involving probabilistic parameters in the right- hand side of the constraints. These probabilistic parameters are randomly distributed with known means and variances through the use of Uniform and Exponential Distributions. After converting the probabilistic problem into an equivalent deterministic problem, a fuzzy programming approach is applied by defining a membership function. A linear membership function is being used for obtaining an optimal compromise solution. The stability set of the first kind without differentiability corresponding to the obtained optimal compromise solution is determined. A solution procedure for obtaining an optimal compromise solution and the stability set of the first kind is presented. Finally, a numerical example is given to clarify the practically and the efficiency of the study.
Full-Text [PDF 317 kb]   (1311 Downloads)    
Type of Study: Research | Subject: Operations Research
Received: 2019/07/26 | Accepted: 2020/01/15 | Published: 2020/03/15

Add your comments about this article : Your username or Email:

Send email to the article author

Rights and permissions
Creative Commons License This work is licensed under a Creative Commons Attribution-NonCommercial 4.0 International License.